Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 129, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 26, 2007, 7:15 PM CDT for Hood County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 26, 2007, 7:15 PM CDT (00:15 UTC)
- Expired
- May 26, 2007, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hood County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:40 PM CDT | FLASH FLOOD | Oak Trail Shores, TX | OAK TRAIL SHORES SEEING RAIN RATES TO 2/HR...WITH MAJOR STREET FLOODING AND SOME CREEK FLOODING. CALLED BACK TO VERIFY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 270017 FFWFWD TXC221-270315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 715 PM CDT SAT MAY 26 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... HOOD COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1015 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GRANBURY...MOVING NORTHEAST AT 5 MPH. THIS SLOW MOVING THUNDERSTORM IS PRODUCING RAINFALL RATES OF 2 TO 3 INCHES AN HOUR. LAW ENFORCEMENT REPORTS THAT FLOODING OF HIGHWAYS 377 AND 144 IS BEGINNING TO OCCUR. RAINFALL TOTALS OF 3 TO 4 INCHES IS POSSIBLE THROUGH 1000 PM ACROSS CENTRAL AND EASTERN PARTS OF HOOD COUNTY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK TRAIL SHORES EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3227 9795 3234 9770 3255 9759 3255 9783 $$ 92
2 follow-up statements
000 WGUS74 KFWD 270157 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 855 PM CDT SAT MAY 26 2007 TXC221-270315- HOOD TX- 855 PM CDT SAT MAY 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EASTERN HOOD COUNTY... AT 853 PM CDT...THE HEAVY RAIN HAD ENDED ACROSS HOOD COUNTY...BUT RESIDUAL FLOODING FROM EARLIER RAINS WAS CONTINUING. LAW ENFORCEMENT REPORTED NUMEROUS ROADS WITH HIGH WATER ACROSS GRANBURY...INCLUDING MEANDER ROAD...ALTA VISTA...REED...AND HOLMES COURT. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK TRAIL SHORES AND GRANBURY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN AROUND...DONT DROWN. LAT...LON 3227 9795 3234 9770 3255 9759 3255 9783 $$ SCHULTZ
000 WGUS74 KFWD 270305 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1005 PM CDT SAT MAY 26 2007 TXC221-270315- HOOD TX- 1005 PM CDT SAT MAY 26 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM CDT FOR EASTERN HOOD COUNTY... THE HEAVY RAIN HAS COME TO AN END...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1015 PM. LAT...LON 3227 9795 3234 9770 3255 9759 3255 9783 $$ SCHULTZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:40 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 26, 3:40 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT SAT MAY 26 2007 .DISCUSSION... FLASH FLOOD WATCH HAS BEEN EXPANDED TO INCLUDE ALL BUT WEST-CENTRAL AND NORTHWEST SECTIONS OF NORTH TEXAS FOR TONIGHT THROUGH SUNDAY. UPPER LEVEL TROUGH OVER WESTERN AND CENTRAL TEXAS WILL COMBINE WITH A VERY MOIST AIR MASS TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT AND SUNDAY...THOUGH PRECIPITATION SHOULD BEGIN TO DIMINISH IN AREAL COVERAGE BY AFTERNOON. HPC EXCESSIVE RAINFALL FORECAST LOOKS ON TARGET AND WITH FLASH FLOOD GUIDANCE VALUES THROUGHOUT THE WATCH AREA AT OR BELOW 1 INCH/HOUR...IT WILL NOT TAKE MUCH TO RESULT IN ADDITIONAL FLOODING. AS UPPER TROUGH MOVES SLOWLY EAST PRECIPITATION CHANCES WILL DIMINISH TO CHANCE CATEGORY BY MEMORIAL DAY. GFS AND ECMWF SIMILAR IN STRENGTH OF NORTHERN PLAINS UPPER TROUGH MID-LATE WEEK THAT WILL HELP TO DRIVE A FAIRLY RARE LATE MAY FRONT INTO NORTH TEXAS...AND THIS FRONT MAY TEND TO SLOW ITS SOUTHWARD PROGRESSION THURSDAY AS IT MOVES THROUGH NORTH TEXAS. THIS FORECAST MOVES THE FRONT THROUGH THE CWA AND ENDS PRECIPITATION CHANCES BY LATE NEXT WEEK. GENERALLY WENT WITH MAV TEMPS AS IT HAS PERFORMED WELL IN RECENT DAYS. 07/BB && .PREV DISCUSSION... /ISSUED 1154 AM CDT SAT MAY 26 2007/ AVIATION... MAIN LINE OF SHOWERS AND STORMS HAS BROKEN UP SOME ACROSS THE METROPLEX...HOWEVER NEW DEVELOPMENT CONTINUES TO THE WEST IN VICINITY OF MCV IN EASTLAND CO. SHOWERS AND STORMS WILL CONTINUE THROUGH AT LEAST 00Z...WHEN WRF AND ETA MODELS INDICATE A BREAK IN THE PRECIP FOR THE METROPLEX. WACO...WHICH IS SITUATED CLOSER TO THE UPPER LEVEL CENTER OF CIRCULATION...WILL SEE LESS OF A BREAK. RAIN CHANCES WILL AGAIN INCREASE BY TOMORROW MORNING AS MORE UPPER LEVEL ENERGY CROSSES THE REGION. WINDS WILL VEER MORE TO THE SOUTH TOWARDS THE END OF THE PERIOD AS WEAK LOW PRESSURE PASSES TO THE NORTH. /13 PREV DISCUSSION... /ISSUED 1103 AM CDT SAT MAY 26 2007/ UPDATE... WILL KEEP CURRENT FLASH FLOOD WATCH AREA FOR NOW...ALTHOUGH WE WILL LIKELY EXPAND THE AREAL COVERAGE AND VALID TIME OF THE WATCH THIS AFTERNOON IN ANTICIPATION OF ADDITIONAL HEAVY RAINFALL EXPECTED LATE TONIGHT AND SUNDAY. VERY MOIST AIR MASS CONTINUES OVER NORTH TEXAS WITH PRECIPITABLE WATER VALUES IN EXCESS OF 1.5 INCHES...NEARLY 2 STANDARD DEVIATIONS ABOVE NORMAL FOR LATE MAY. PW VALUES ACROSS SOUTHERN CWA FORECAST TO INCREASE TO NEAR 1.75 INCHES TONIGHT BASED ON LATEST WRF MODEL FORECAST SOUNDINGS. IN ADDITION...A MID-LEVEL TROUGH IS LOCATED ACROSS WEST AND CENTRAL TEXAS WITH AT LEAST TWO VORTICITY CENTERS EVIDENT ON SATELLITE IMAGERY. THE FIRST IS OVER WESTERN NORTH TEXAS WITH A WEAK SURFACE REFLECTION IN THE FORM OF A LOW JUST SOUTHWEST OF KSEP...WITH A LOW-LEVEL CONVERGENCE ZONE EXTENDING SOUTH TO NEAR KILLEEN/TEMPLE. ANOTHER VORTICITY CENTER IS IN SOUTHWEST TEXAS NEAR KDRT. BREAKS IN VISIBLE IMAGERY SUGGEST ENOUGH DESTABILIZATION FOR ADDITIONAL SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON IN AREAS WHERE GROUND IS SATURATED AND FLASH FLOODING HAS ALREADY OCCURRED. BASED ON THESE FACTORS WE HAVE EXPANDED LIKELY POPS EAST FROM EARLIER FORECAST...AND KEPT HIGH POPS IN ELSEWHERE. GIVEN THE WARM-RAIN NATURE OF PRECIPITATION TODAY WE HAVE SWITCHED BOTH KFWS AND KGRK RADAR INTO TROPICAL Z-R MODE...ALTHOUGH LATEST BIAS INFORMATION SUGGESTS WE ARE STILL UNDERESTIMATING RAINFALL. MODELS SUGGEST ANOTHER ROUND OF LOCALLY HEAVY SHOWERS AND THUNDERSTORMS IS LIKELY LATE TONIGHT AS LARGER SCALE LIFT ASSOCIATED WITH THE UPPER TROUGH INTERACTS WITH THE VERY MOIST AIR MASS IN PLACE. 07/BB 12Z AVIATION UPDATE...SLOW MOVING UPPER LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE WILL LEAD TO CONTINUED PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE DAY TODAY. WILL PREVAIL MODERATE SHRA FOR MOST OF THE MORNING...THEN EXPECTED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE THIS AFTERNOON WITH ACTIVITY DECREASING IN COVERAGE LATER THIS EVENING. ADDITIONAL PRECIPITATION MAY REDEVELOP LATE IN THE PERIOD. EXPECT MVFR CONDS TO PREVAIL THROUGHOUT THE DAY ALL TERMINALS. SOME IMPROVEMENT POSSIBLE TOMORROW AS PRECIP EXPECTED TO BE MORE SCATTERED. 91/DUNN PREV DISCUSSION... /ISSUED 410 AM CDT SAT MAY 26 2007/ HEAVY RAIN CONTINUES TO BE THE MAIN WEATHER PROBLEM FOR TODAY. AN UPPER LEVEL LOW OVER THE WESTERN PART OF THE FORECAST AREA THIS MORNING...WILL SLOWLY MOVE NORTHEAST TODAY. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN OCCURRING OVERNIGHT...MAINLY ACROSS THE WESTERN AND CENTRAL PORTIONS OF NORTH TEXAS. THIS ACTIVITY IS EXPECTED TO CONTINUE TODAY. WITH A SATURATED GROUND ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL ZONES... HAVE KEPT THE FLASH FLOOD WATCH AS IS. HAVE ADDED THE MENTION OF HEAVY RAIN TO TODAYS FORECAST FOR ALL ZONES. THERE WILL ALSO BE SOME TRAINING OF RAIN TODAY BUT SINCE THE GROUND FARTHER NORTH ISN/T AS SATURATED...HAVE HELD OFF ON EXPANDING THE FLASH FLOOD WATCH FARTHER NORTH. WE WILL REMAIN IN AN UNSETTLED WEATHER PATTERN FOR MUCH OF THE COMING WEEK AS GENERAL TROUGHING CONTINUES ACROSS THE REGION. THUS HAVE KEPT 30 TO 50 PERCENT POPS IN FOR SUNDAY...AND THEN 20 TO 30 PERCENT POPS FOR SUNDAY NIGHT THROUGH FRIDAY. THE CLOUD COVER AND WET GROUND WILL TEND TO KEEP HIGH TEMPERATURES DOWN FOR THE NEXT FEW DAYS...BUT WE WILL SEE TEMPERATURES WARM INTO THE MID 80S TO LOWER 90S MID TO LATE WEEK. #58 #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 79 65 81 66 / 70 70 40 40 30 WACO, TX 66 78 66 83 66 / 70 70 30 30 30 PARIS, TX 66 77 63 81 64 / 80 70 40 40 30 DENTON, TX 66 78 65 83 66 / 70 70 40 40 30 MCKINNEY, TX 66 79 63 80 66 / 80 70 40 40 30 DALLAS, TX 67 79 67 81 68 / 80 70 40 30 30 TERRELL, TX 65 78 65 82 66 / 80 70 40 30 30 CORSICANA, TX 66 79 64 82 66 / 70 70 40 30 30 TEMPLE, TX 67 80 64 82 66 / 60 70 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-103>107-118>123-131>135-144>148-162. FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ129-141. FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ142-143-156>161-174-175. && 13/07
Hazardous weather outlook, May 26, 3:45 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT SAT MAY 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 345 PM CDT SAT MAY 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS A LARGE PORTION OF NORTH TEXAS TODAY AS A SLOW MOVING UPPER LEVEL DISTURBANCE CROSSES THE REGION. CONDITIONS CONTINUE TO REMAIN FAVORABLE FOR HEAVY RAINFALL ACROSS ALL OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF 2 INCHES WILL BE POSSIBLE IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH OF A GAINESVILLE TO GOLDTHWAITE LINE THROUGH SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT THROUGH THE HOLIDAY WEEKEND AND INTO NEXT WEEK. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 13
In the hours before
Local storm report, May 26, 2:06 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT SAT MAY 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD GROESBECK 31.52N 96.53W
05/26/2007 LIMESTONE TX LAW ENFORCEMENT
HIGHWAY 164 AT THE RAILROAD UNDERPASS FLOODED FOR A
WHILE.Local storm report, May 26, 2:09 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CDT SAT MAY 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD BUCKHOLTS 30.87N 97.13W
05/26/2007 MILAM TX LAW ENFORCEMENT
FM 437 AT CYPRESS CREEK CLOSED DUE TO FLOODING.Local storm report, May 26, 2:31 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT SAT MAY 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLASH FLOOD 8 SE HAMILTON 31.62N 98.03W
05/26/2007 HAMILTON TX LAW ENFORCEMENT
HIGHWAY 36 BETWEEN HAMILTON AND JONESBORO HAD WATER OVER
THE ROAD BRIEFLY.Local storm report, May 26, 7:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT SAT MAY 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD 6 N WEATHERFORD 32.84N 97.77W
05/26/2007 PARKER TX LAW ENFORCEMENT
SO REPORTS WATER OVER ROAD AT FM 920 AND FM 1885. ALSO,
SEVERAL ROADS IN THE NW PART OF COUNTY UNDER WATER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:11 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 27, 3:13 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 27, 8:24 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 27, 8:41 AM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| May 27, 8:46 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| May 27, 9:10 AM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| May 27, 9:45 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| May 27, 9:57 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 27, 10:33 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| May 27, 10:49 AM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| May 27, 11:09 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 27, 11:13 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| May 27, 11:35 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 27, 11:54 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 27, 3:58 PM CDT | Special Weather Statement | FWD | Young | 32 min |
| May 27, 4:03 PM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| May 27, 4:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| May 27, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Young | 47 min |
| May 27, 4:39 PM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| May 27, 5:03 PM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 27, 6:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.